# SDR DHL9770516C

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE CENTER SEAT TRACK AT BL 0 WAS FOUND WITH BROKEN LOBE AT BS1130.  CUTOUT DAMAGED SECTION OF SEAT TRACK AT BL 0, BS1166 TO 1120 PER SRM 53-10-5.  INSTALLED NEW SEAT TRACK AT BL0 AS PER SRM 53-10-5 FIG 1.  LENGTH OF TRACK REPLACED 55 1/2.  NON ROUTINE 5066.
